Title: Some further results on annuities certain with random interest
Authors: Deschepper, A ×
Goovaerts, Marc #
Issue Date: Dec-1992
Publisher: Elsevier science bv
Series Title: Insurance mathematics & economics vol:11 issue:4 pages:283-290
Abstract: In a former contribution, the authors indicated how interest randomness in annuities can be modelled by means of Wiener processes or path-integrals. In particular, an expression was given for the Laplace transform when time is exponentially distributed. In this contribution we will derive the moment generating function and the moments as well as the distribution function for annuities certain.
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science